Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Bifurcation sets of definable functions in o-minimal structures


Author: Jesús Escribano
Journal: Proc. Amer. Math. Soc. 130 (2002), 2419-2424
MSC (2000): Primary 03C64; Secondary 58C25
DOI: https://doi.org/10.1090/S0002-9939-02-06327-X
Published electronically: February 4, 2002
MathSciNet review: 1897468
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this work we answer a question stated by Loi and Zaharia concerning trivialization of definable functions off the bifurcation set: we prove that definable functions are trivial off the bifurcation set, and the trivialization can be chosen definable.


References [Enhancements On Off] (What's this?)

  • 1. A. Berarducci, M. Otero Intersection theory for o-minimal manifolds, Annals of Pure and Applied Logic 107, num. 1-3 (2001), 87-119. CMP 2001:07
  • 2. J. Bochnak, M. Coste, M.-F. Roy: Real Algebraic Geometry, Ergeb. Math. Grenzgeb. (3) 36, Springer-Verlag, Berlin - Heidelberg - New York, 1998. MR 2000a:14067
  • 3. M. Coste: Topological types of fewnomials, Singularities Symposium - \Lojasiewicz 70, Banach Center Pub. 44, 81-92 (1998). MR 2000b:14075
  • 4. M. Coste: An introduction to o-minimal geometry, Dottorato di Ricerca in Matematica, Dip. Mat. Univ. Pisa, Instituti Editoriali e Poligrafici Internazionali (2000).
  • 5. M. Coste, M. Shiota: Nash triviality in families of Nash manifolds, Invent. Math. 108 (1992), 349-368. MR 93e:14066
  • 6. M. Coste, M. Shiota: Thom's first isotopy lemma: a semialgebraic version, with uniform bound, in Real Analytic and Algebraic Geometry (Ed. F. Broglia, M. Galbiati, A. Tognoli), Walter de Gruyter, Berlin, 1995, 83-101. MR 96i:14047
  • 7. L. van den Dries: Tame topology and o-minimal structures, London Math. Soc. Lecture Note 248. Cambridge Univ. Press (1998). MR 99j:03001
  • 8. J. Escribano: Trivialidad definible de familias de aplicaciones definibles en estructuras o-minimales, Ph. D. dissertation, Universidad Complutense de Madrid (2000). Also available at http://www.ucm.es/info/dsip/directorio/Personales/jemweb/escriban.html.
  • 9. J. Escribano Martínez: Approximation theorems in o-minimal structures, preprint. Also available at http://www.ucm.es/info/dsip/directorio/Personales/jemweb/escriban.html.
  • 10. T. L. Loi, A. Zaharia: Bifurcation sets of functions definable in o-minimal structures, Illinois Journal of Mathematics, Vol. 42, Num. 3, Fall 1998. MR 99f:58023
  • 11. A. Némethi, A. Zaharia: On the bifurcation set of a polynomial function and Newton boundary, Publ. Res. Inst. Math. Sci. 26, n$^o$ 4 (1990), 681-689. MR 92c:32046

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03C64, 58C25

Retrieve articles in all journals with MSC (2000): 03C64, 58C25


Additional Information

Jesús Escribano
Affiliation: Departamento de Sistemas Informáticos y Programación, Facultad de CC. Matemáticas, Universidad Complutense, E-28040 Madrid, Spain
Email: escribano@sip.ucm.es

DOI: https://doi.org/10.1090/S0002-9939-02-06327-X
Received by editor(s): February 2, 2001
Received by editor(s) in revised form: February 28, 2001, and March 12, 2001
Published electronically: February 4, 2002
Additional Notes: The author was partially supported by DGICYT, PB98-0756-C02-01
Communicated by: Carl G. Jockusch, Jr.
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society